# SDR UPS204777

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND CORROSION ON RT SIDE VERT FIN UPPER FLANGE ON FRONT SPAR ENTIRE LENGTH STA 6.372 TO 180.6.  CORROSION OUT OF LIMITS, REPAIRED RT SPAR CHORD IAW UPS EO B727-5530-7473-A.
